When you had the Mirena did you gain Weight? When you had it removed did you still have problems with weight loss? I had mine removed and I eat right, exercise and still no luck. Any advice is appreciated.Answer Question
Asked by Anonymous at 3:40 PM on Jun. 9, 2010 in Just for Fun
Answer by rlhall1980 at 3:42 PM on Jun. 9, 2010
Answer by jennifer588 at 3:45 PM on Jun. 9, 2010
The Mirena made me gain weight six months after getting it and prevented me from losing any weight for the entire nearly 3 years I had it - and I worked my ass off! I just had it removed Thursday and replaced it with the Paragard, so it's too soon to tell if I'm losing weight. However, I will be starting the 30 Day Shred on Monday and can't wait to see results! (I waited to start the Shred until after getting the Mirena out as it would've been pointless to do it since the Mirena was preventing weight loss.) I'm hoping it doesn't take long for the Mirena poisons (as I call the hormones) to get out of my body.
When did you have yours removed, OP? Feel free to message me if you want to talk more about it.
Answer by ajtherad at 5:08 PM on Jun. 9, 2010